Asymptotic aspects of the logistic equation under diffusion

  1. José Claudio Sabina de Lis
  2. Sergio Segura de León
Book:
Proceedings of the XXVI Congreso de Ecuaciones Diferenciales y Aplicaciones, XVI Congreso de Matemática Aplicada: Gijón (Asturias), Spain, June 14-18, 2021
  1. Rafael Gallego Amez (coord.)
  2. Mariano Mateos Alberdi (coord.)

Publisher: Ediciones de la Universidad de Oviedo

ISBN: 978-84-18482-21-2

Year of publication: 2021

Pages: 332-338

Congress: Congreso de Matemática Aplicada (16. 2021. Gijón)

Type: Conference paper